# SDR ASAA2019083030595

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 35,262 hours, 10,520 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 #2 ENGINE S/N 804247 FOUND 1 PLATFORM WITH DISBONDED ELASTROMER MATERIAL. GROUNDED - YES. REPLACED PLATFORM #2 ENG REF T/C 78472010.
